# SDR AALA202406115708

- Difficulty date: June 9, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 27,136 hours, 10,629 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX694241
- Condition: Leaking
- Location: Hyd System
- Part time: 52,114 hours, 23,335 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON ARRIVAL AT SEA DUE TO THE FLIGHT CREW REPORTED THAT ENROUTE IN CRUISE THERE WAS A YELLLOW HYDRAULIC SYSTEM LOW PRESSURE AND LOW QUANTITY MESSAGES, AND LOST ALL HYDRAULIC FLUID. THE AIRCRAFT LANDED SAFELY AT SEA AND TOWED TO THE GATE. MAINTENANCE FOUND THE #2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING AND REPLACED IT PER AMM 29-13-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
